# SDR SWIA200718603

- Difficulty date: August 17, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 25,918 hours, 36,796 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

THE O2 MASKS DROPPED AFTER TAKEOFF FLIGHT NR 5774.  RESECURED CARGO DOOR SEAL AND RETAINER.  PRESSURIZATION CHECK GOOD.
